# SDR SWAA2025071080363

- Difficulty date: June 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS767 TO BS794.3 WL156 RBL21 AT AFT CARGO COMPARTMENT.  REPLACED SHIELD WEB ASSY LOCATED BTW BS767 TO BS794.3 WL156 RBL21 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, DWG 146A0081, SHEET 31, REV -, AND DWG 146A8123, SHEET, 16, REV - . ITEM RII.
